# SDR HNAA2013012500013

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 65,921 hours, 74,531 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Condition: Intermittent
- Location: Prop Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER WITH PROP HEAT ON.  OK AT 1050 NP.  R & R NR 1 AND NR 2 BRUSH BLOCK ASSY'S IAW DASH 8 MM 61-10-11.  GROUND RAN ACFT WITH NO DEFECTS NOTED.  OPS CHECKED GOOD AT THIS TIME.
